Obserwuj
Michael S. Jacobson
Michael S. Jacobson
Zweryfikowany adres z ucdenver.edu - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Irregular networks
G Chartrand, MS Jacobson, J Lehel, OR Oellermann, S Ruiz, F Saba
Congr. Numer 64 (197-210), 250th, 1988
4901988
The bondage number of a graph
JF Fink, MS Jacobson, LF Kinch, J Roberts
Discrete Mathematics 86 (1-3), 47-57, 1990
2571990
On graphs having domination number half their order
JF Fink, MS Jacobson, LF Kinch, J Roberts
Periodica Mathematica Hungarica 16, 287-293, 1985
2201985
On the domination number of products of graphs: I
MS Jacobson, LF Kinch
Ars Combin 18, 33-44, 1983
1801983
On n-domination, n-dependence and forbidden subgraphs
JF Fink, MS Jacobson
Graph theory with applications to algorithms and computer science, 301-311, 1985
1671985
Long‐term effects of streptozotocin‐induced diabetes on the electrocardiogram, physical activity and body temperature in rats
FC Howarth, M Jacobson, M Shafiullah, E Adeghate
Experimental physiology 90 (6), 827-835, 2005
1502005
Forbidden subgraphs and the Hamiltonian theme
D Duffus, RJ Gould, MS Jacobson
The Theory and Applications of Graphs (Kalamazoo, Mich. 1980, Wiley, New …, 1981
1491981
Graphs realizing the same degree sequences and their respective clique numbers
P Erdos, MS Jacobson, J Lehel
Graph Theory, Combinatorics and Application 1, 439-449, 1991
1301991
n-Domination in graphs
JF Fink, MS Jacobson
Graph theory with applications to algorithms and computer science, 283-300, 1985
1251985
Potentially G-grafical degree sequences
RJ Gould, MS Jacobson, J Lehel
Combinatorics, graph theory, and algorithms. Vol. 2., 451-460, 1999
1171999
Neighborhood unions and Hamiltonian properties in graphs
RJ Faudree, RJ Gould, MS Jacobson, RH Schelp
Journal of Combinatorial Theory, Series B 47 (1), 1-9, 1989
1171989
Irregular networks, regular graphs and integer matrices with distinct row and column sums
RJ Faudree, RH Schelp, MS Jacobson, J Lehel
Discrete Mathematics 76 (3), 223-240, 1989
1031989
On a generalization of chromatic number
JA Andrews, MS Jacobson
Congressus Numerantium 47, 33-48, 1985
851985
Forbidden subgraphs and Hamiltonian properties of graphs.
RJ Gould, MS Jacobson
Discret. Math. 42 (2-3), 189-196, 1982
791982
Chordal graphs and upper irredundance, upper domination and independence
MS Jacobson, K Peters
Discrete Mathematics 86 (1-3), 59-69, 1990
781990
On the domination of the products of graphs II: trees
MS Jacobson, LF Kinch
Journal of graph theory 10 (1), 97-106, 1986
671986
An introduction to tolerance intersection graphs
MS Jacobson, FR McMorris, HM Mulder
Graph Theory, Combinatorics and Applications 2, 705-723, 1991
661991
Combinatorial problems on chessboards: a brief survey
GH Fricke, SM Hedetniemi, ST Hedetniemi, AA McRae, CK Wallis, ...
Graph Theory, Combinatorics, and Algorithms: Proc. 7th Quadrennial Internat …, 1995
621995
Neighborhood unions and highly Hamiltonian graphs
RJ Faudree, RJ Gould, MS Jacobson, L Lesniak
Ars Combinatoria 31, 139-148, 1991
581991
Complexity questions for n-domination and related parameters
MS Jacobson, K Peters
Congr. Numer 68 (7-22), 149, 1989
561989
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20